# SDR AALA2020022769003

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 36,885 hours, 14,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: L3
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR STICKS IN CLOSED POSITION. MAINTENANCE LUBED DOOR PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
